# SDR ASOA99059

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoking
- Location: Mlg
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4861 - ON TAKEOFF, AIRCRAFT 262 AT HOLD SHORT REPORTED TO CREW JUST PRIOR TO LIFT OFF THAT THE OUTBOARD MAIN WAS PUTTING OUT A BIT OF SMOKE.  DECIDED TO RETURN TO DFW TO HAVE IT LOOKED AT, LANDED SAFELY.  MAINTENANCE INSPECTED BOTH LEFT AND RIGHT OUTBOARD AND INBOARD MAIN TIRE WHEEL AND BRAKE ASSEMBLIES.  NO  DEFECTS WERE NOTED.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT REUTUNED TO SERVICE.  (X)
